Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Influential Observations in Stochastic Model of Divisia Index Numbers with AR(1) Errors"
written by Syed Muhammed Aqil Burney, Arfa Maqsood,
published by Applied Mathematics, Vol.5 No.6, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top